Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Items where Division is "Institut de mathématiques de Toulouse" and Year is 2002

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | Date | No Grouping
Jump to: B
Number of items: 1.


Bégout, Pascal (2002) Necessary Conditions and Sufficient Conditions for Global Existence in the Nonlinear Schrödinger Equation. Advances in mathematical sciences and applications, 12 (2). pp. 817-827.

This list was generated on Fri Oct 30 14:41:39 2020 CET.